I was doing so well

I hate it when I have a relaps. I have been doing so well, for about 3 days I've been ok, no panic attacks, no feelin on edge, my anxious feeling wasn't so bad I could handle it.

Until I was watching a film with my husband last night a Hora film, which I do like my hora films, hakf way through the film my anxiety and on edge feeling spcame back so I turned the film off, my heart was all over the place. I thought oh please no not again I've been doing really well. I've even been driving again for first time in over a month and I'm even going back to work tonight.i feel like I've been in this maze found the exit and now I'm back to the begining :( I haven't even needed any medication since Saturday night,that was my last time I had taken it as I've been doing really well Without it.  It's strange how things can trigger your anxiety off :(

Does anybody feel really tired and exhausted really easily? My legs feel heavy and tingerly like I've been walking for miles on end, I'm so tired and I've had a good night sleep more or less, does anybody else get this feeling of exhaustion and the feelings in the legs? Xx

7 Replies

  • Sorry your feeling like this, it's awful when you begin to do well and then you feel like your right back to square one again. I get this feeling sometimes, my legs really heavy and achey, like I've been running or got the flu, so drained and tired, that can last a few days! Try not to worry so much X x

  • Brill thank you for ur help, I've only had it a couple of days now so I'm hoping it will be gone by weekend. Thank u again 

  • That is interesting I get the same feeling in my legs I hope it is anxiety related

  • I had a few gd days, but all this week has been bad, the dr upped my meds and dont feel gd at all. Hope ur anxiety passes and u start to feel better too x

  • I know it's not the doctors orders but I'm sure you know your own body, why don't you lower your dose. Im suppose to have one spoonful of my medicine,  but I have half of the measurement I'm suppose to have and it's enough. I then tried a full one and it was too much I felt awful so I, back down to half and I'm happy with it :) hope u get better soon xx

  • Hi Melanie, I just stuck with my instinct and I am starting to feel a little better. Cause I was reading on another forum that increasing the dose can prolong the anxiety side effects and I defo don't want that, I'm hoping I have turned a corner. Hope u continue to feel better too x

  • Yes I get that feeling of exhaustion and the feeling in the legs I often get achy legs too which scares me. You are not alone :)

You may also like...